Bounds for the Hilbert Transform with Matrix A2 Weights
Journal of Functional Analysis
Let W denote a matrix A2 weight. In this paper, we implement a scalar argument using the square function to deduce related bounds for vector-valued functions in L2(W). These results are then used to study the boundedness of the Hilbert transform and Haar multipliers on L2(W). Our proof also shortens the original argument by Treil and Volberg and improves the dependence on the A2 characteristic.
Bickel, Kelly; Wick, Brett; and Petermichl, Stefanie. "Bounds for the Hilbert Transform with Matrix A2 Weights." Journal of Functional Analysis 270, no. 5 (2016) : 1719-1743.